Journal Article

<i>Computer Programs for Epidemiologists: PEPI Version 4.0</i>

Madhukar Pai and Michael McCulloch

in American Journal of Epidemiology

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 155, issue 8, pages 776-777
Published in print April 2002 | ISSN: 0002-9262
Published online April 2002 | e-ISSN: 1476-6256 | DOI: http://dx.doi.org/10.1093/aje/155.8.776-a

          Computer Programs for Epidemiologists: PEPI Version 4.0

Show Summary Details

Journal Article.  1223 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.